A case of contact dermatitis due to alclometasone dipropionate

Takashi Masu, Takahiro Haga, Takahiko Tsunoda

Research output: Contribution to journalArticle

Abstract

A 11-year-old boy visited our division due to aggravation of skin rash on the face after applying Almeta® ointment. The patient had sharply defined edematous erythema from nasal to buccal region when he was examined. Patch test revealed positive reaction for alclometasone dipropionate, the active ingredient of Almeta® ointment. A diagnosis of contact dermatitis due to alclometasone dipropionate was made. Patch test for other steroids external preparations revealed positive reaction for dexamethasone propionate, budesonide, hydrocortisone butyrate, and hydrocortisone butyrate propionate. These results were considered as cross-reaction.

Original languageEnglish
Pages (from-to)3-6
Number of pages4
JournalNishinihon Journal of Dermatology
Volume67
Issue number1
DOIs
Publication statusPublished - 2005 Apr 7

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'A case of contact dermatitis due to alclometasone dipropionate'. Together they form a unique fingerprint.

  • Cite this